MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD SSK 360 FEMUR R 67.5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD SSK 360 FEMUR R 67.5; PROSTHESIS, KNEE
Catalog Number 185265
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty on an unknown date.Subsequently, on an unknown timeframe post-implantation, the offset stem coupler dissociated from the femoral component.The patient underwent revision surgery and all femoral components were replaced without reported complication.It was reported that all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: unknown stem adapter: catalog#ni, lot#ni; unknown stem: catalog#ni, lot#ni.H6: proposed component code: mechanical (g04) - femur.Diligence is in progress to determine whether the device will be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d1; d4; d10; g3; g4; h2; h4; h10; h11.D10: medical product: bmt 360 tib 5.0 offset adapter: catalog#185211, lot#145160 the investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information at time of this report.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h10; h11.Visual examination of the provided pictures found the explanted devices exhibit signs of use and explantation in the form of surface scratches and bone cemented still bonded to the surface of the femur.As the implants were not returned, further evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available images identified the following: ap and lateral x-ray views of the right knee show presence of cemented knee arthroplasty components.On the lateral view, mild anterior displacement of the femoral component vangaurd 360 offset stem cup coupler is demonstrated at the junction of the coupler with the distal femoral component.The reported event was confirmed by review of provided radiographs.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VNGD SSK 360 FEMUR R 67.5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24080105
Report Number0001825034-2026-00147
Device Sequence Number5828084
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/10/2026
Device Catalogue Number185265
Device Lot Number3833428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/30/2026
06/18/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/24/2026
06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale